# SDR XN0A1360

- Difficulty date: February 3, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 125
- Aircraft time: 44,280 hours, 22,000 cycles
- Engine: Ge CF650C2
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Rudder Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RUDDER WILL ONLY GO .5 TO .6666 OR 20 UNITS TO THE LT DURING GROUND CONTROL CHECK.  FOUND ARTIFICIAL FEEL AND TRIM UNIT CATCHING ON TRIM STOP. REMOVED AND REPLACED RUDDER ARTIFICIAL FEEL AND TRIM UNIT IAW AMM CHAPTER 27-23-11, OPS CHECKS GOOD IAW AMM CHAPTER 27-22-00.(STATUS:ORIG/CLOSED)
